Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Nonrigidity of hyperbolic surfaces laminations


Author: Bertrand Deroin
Journal: Proc. Amer. Math. Soc. 135 (2007), 873-881
MSC (2000): Primary 57R30; Secondary 30Fxx
DOI: https://doi.org/10.1090/S0002-9939-06-08579-0
Published electronically: October 19, 2006
MathSciNet review: 2262885
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove infinite dimensionality of the Teichmüller space of a hyperbolic Riemann surface lamination of a compact space having a simply connected leaf.


References [Enhancements On Off] (What's this?)

  • [Ca] Alberto Candel, Uniformization of surface laminations, Ann. Sci. École Norm. Sup. (4) 26 (1993), no. 4, 489–516. MR 1235439
  • [Gh] Étienne Ghys, Laminations par surfaces de Riemann, Dynamique et géométrie complexes (Lyon, 1997) Panor. Synthèses, vol. 8, Soc. Math. France, Paris, 1999, pp. ix, xi, 49–95 (French, with English and French summaries). MR 1760843
  • [Po] H. POINCARÉ. Sur les fonctions fuchsiennes. Acta Math. 1 (1882), pp. 193-294.
  • [Su] Dennis Sullivan, Linking the universalities of Milnor-Thurston, Feigenbaum and Ahlfors-Bers, Topological methods in modern mathematics (Stony Brook, NY, 1991) Publish or Perish, Houston, TX, 1993, pp. 543–564. MR 1215976
  • [Ve] Alberto Verjovsky, A uniformization theorem for holomorphic foliations, The Lefschetz centennial conference, Part III (Mexico City, 1984) Contemp. Math., vol. 58, Amer. Math. Soc., Providence, RI, 1987, pp. 233–253. MR 893869

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 57R30, 30Fxx

Retrieve articles in all journals with MSC (2000): 57R30, 30Fxx


Additional Information

Bertrand Deroin
Affiliation: Laboratoire de Mathématiques, Université Paris-Sud-Bât 425, 91405 Orsay Cedex, CNRS UMR 8628, France
Email: Bertrand.Deroin@math.u-psud.fr

DOI: https://doi.org/10.1090/S0002-9939-06-08579-0
Keywords: Teichm\"uller theory, Riemann surface lamination
Received by editor(s): October 12, 2004
Published electronically: October 19, 2006
Additional Notes: The author acknowledges support from the Swiss National Science Foundation
Communicated by: Linda Keen
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.